# SDR DALA2024052405486

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,554 hours, 45,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 658 SEAT 25D AFT EMERGENCY LIGHT INCORRECT COLOR. CORRECTIVE ACTION: REPL LENS.OPS NML. (5821567)
